MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22538UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It is reported that a resolute onyx drug eluting stent device became damaged (stent strut was bent) in a calcified circumflex artery; positioning difficulties were experienced.There was no patient injury reported.
 
Additional Manufacturer Narrative
Additional information: the device was inspected before use with no issues noted.The lesion was pre-dilated.Resistance was noted while advancing the device to the lesion.Excessive force used.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Image review: the returned procedural images capture the treatment of a calcified and tortuous rca.The reported treated lesion was the circumflex artery.The study date on the images do not match the reported event date.It appears likely that the images provided are not related to the complaint procedure.The returned images capture a previously implanted stent in the proximal rca.A stent is delivered through the previously implanted stent and implanted in the target lesion.Post dilation is then performed with improved flow visible post implantation.The reported positioning difficulties and damaged stent were not captured in the images provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7266098
Report Number9612164-2018-00346
Device Sequence Number1890296
Product Code NIQ
UDI-Device Identifier00643169556775
UDI-Public00643169556775
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2019
Device Catalogue NumberRONYX22538UX
Device Lot Number0008802318
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer03/14/2018
09/24/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date04/10/2018
10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR